Ask an expert
Question

02 May 2003

Spotting
Hi

I am a 35 year old , regular periods for +/- 20 years ,last year went for my first 3 month injection terrible spotting and bleeding after that, gynae put me on the pill for 2 months to regulate. After that next period was 5 days late, then it also was not a normal bleeding as per all other periods. Now 7 days later black/brown bleeding occuring.

Never had any children yet, currently busy trying to concieve.

What could the problem be?
Answer 322 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The spotting and bleeding is a common effect of the injection. The Pill does not necessarily regulate things staight away. If you are trying to conceive, I would suggest that you stop everyhting and just wait it out. Unfortunately this may mean a few months of irregular bleeding as the injection works out of your system.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.